On a Theorem of Study Concerning Conformal Maps with Convex Images II.
Mathematica Scandinavica, Tome 32 (1973), pp. 245-257
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1973__32_166300,
author = {Maurice Heins},
title = {On a {Theorem} of {Study} {Concerning} {Conformal} {Maps} with {Convex} {Images} {II.}},
journal = {Mathematica Scandinavica},
pages = {245--257},
year = {1973},
volume = {32},
zbl = {0271.30009},
url = {http://geodesic.mathdoc.fr/item/MS2_1973__32_166300/}
}
Maurice Heins. On a Theorem of Study Concerning Conformal Maps with Convex Images II.. Mathematica Scandinavica, Tome 32 (1973), pp. 245-257. http://geodesic.mathdoc.fr/item/MS2_1973__32_166300/